MediaFile

CBS goes for stability in prime-time schedule

May 20, 2009

Here’s a look at the new CBS schedule, which will be presented to advertisers later today.

(New shows are in bold)

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM ACCIDENTALLY ON PURPOSE

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM THE BIG BANG THEORY

10:00-11:00 PM CSI: MIAMI

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM THE GOOD WIFE

WEDNESDAY

8:00-8:30 PM THE NEW ADVENTURES OF OLD CHRISTINE

8:30-9:00 PM GARY UNMARRIED

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: NY

THURSDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION

10:00-11:00 PM THE MENTALIST

FRIDAY

8:00-9:00 PM GHOST WHISPERER

9:00-10:00 PM MEDIUM

10:00-11:00 PM NUMB3RS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THREE RIVERS

10:00-11:00 PM COLD CASE

Post Your Comment

We welcome comments that advance the story through relevant opinion, anecdotes, links and data. If you see a comment that you believe is irrelevant or inappropriate, you can flag it to our editors by using the report abuse links. Views expressed in the comments do not represent those of Reuters. For more information on our comment policy, see http://blogs.reuters.com/fulldisclosure/2010/09/27/toward-a-more-thoughtful-conversation-on-stories/